Alert archive / Texas / Wind Advisories in 2018

Wind Advisory 5, NWS Houston/Galveston, TX

April 14, 20188 counties in Texas

NWS Houston/Galveston, TX issued this wind advisory at Apr 14, 2018, 4:37 AM CDT for 8 counties in Texas. It took effect at Apr 14, 2018, 10:00 AM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Apr 14, 2018, 4:37 AM CDT (09:37 UTC)
In effect from
Apr 14, 2018, 10:00 AM CDT
Expired
Apr 14, 2018, 6:00 PM CDT
In force
8 hr
Issued by
NWS Houston/Galveston, TX

Counties Brazoria County, TX, Chambers County, TX, Fort Bend County, TX, Galveston County, TX, Harris County, TX, Jackson County, TX, Matagorda County, TX, Wharton County, TX

The radar

The Houston radar (KHGX), 54 km from the middle of the area, began a volume at 09:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 9.6 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2018-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2973 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2018-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2973 J/kg
Mixed-layer CIN
-191 J/kg
Mixed-layer LCL
1298 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted.

504 
WWUS74 KHGX 140937
NPWHGX

URGENT - WEATHER MESSAGE
National Weather Service Houston/Galveston TX
437 AM CDT Sat Apr 14 2018

...Wind Advisory is in Effect Through 6 PM...

.Strong north to northwest will develop in the wake of a cold
front. Sustained winds will increase to 20 to 25 miles per hours
by mid morning with gusts exceeding 30 miles per hour at times.

TXZ213-214-226-227-235>238-142300-
/O.NEW.KHGX.WI.Y.0005.180414T1500Z-180414T2300Z/
Brazoria-Chambers-Fort Bend-Galveston-Harris-Jackson-Matagorda-
Wharton-
Including the cities of Alvin, Anahuac, Angleton, Bay City, Edna,
El Campo, Freeport, Friendswood, Galveston, Houston, Humble, 
Katy, Lake Jackson, League City, Missouri City, Mont Belvieu, 
Palacios, Pasadena, Pearland, Pierce, Richmond, Rosenberg, 
Sugar Land, Texas City, Tomball, Wharton, and Winnie
437 AM CDT Sat Apr 14 2018

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CDT
THIS EVENING...

The National Weather Service in Houston/Galveston has issued a
Wind Advisory, which is in effect from 10 AM this morning to 6 PM
CDT this evening. 

* EVENT...North to northwest winds 20 to 25 miles per hour with
  higher gusts.

* TIMING...Mid-morning through early evening.

* IMPACT...Drivers of vans...campers...trailers...and other high-
  profile vehicles should be alert to the danger of these
  winds...especially when driving along east to west oriented
  roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drivers of vans...campers...trailers...and other high-profile
vehicles should be alert to the danger of these winds...
especially when driving along east to west oriented roads

&&

$$
1 follow-up statement
223 
WWUS74 KHGX 142047
NPWHGX

URGENT - WEATHER MESSAGE
National Weather Service Houston/Galveston TX
347 PM CDT Sat Apr 14 2018

...Wind Advisory is in Effect Through 6 PM...

.Gusty north to northwest have developed in the wake of a cold 
front. Sustained winds around 20 miles per hour are beginning to
slowly diminish, but gusts continue to frequently reach to around
25 miles per hour and even up to 30 miles per hour at times.

TXZ213-214-226-227-235>238-142300-
/O.CON.KHGX.WI.Y.0005.000000T0000Z-180414T2300Z/
Brazoria-Chambers-Fort Bend-Galveston-Harris-Jackson-Matagorda-
Wharton-
Including the cities of Alvin, Anahuac, Angleton, Bay City, Edna,
El Campo, Freeport, Friendswood, Galveston, Houston, Humble, 
Katy, Lake Jackson, League City, Missouri City, Mont Belvieu, 
Palacios, Pasadena, Pearland, Pierce, Richmond, Rosenberg, 
Sugar Land, Texas City, Tomball, Wharton, and Winnie
347 PM CDT Sat Apr 14 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING...

* EVENT...North to northwest winds 10 to 20 miles per hour with
  frequent gusts of 25 to 30 mph. 

* TIMING...Through early evening.

* IMPACT...Drivers of vans...campers...trailers...and other high-
  profile vehicles should be alert to the danger of these 
  winds...especially when driving along east to west oriented 
  roads. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drivers of vans...campers...trailers...and other high-profile
vehicles should be alert to the danger of these winds...
especially when driving along east to west oriented roads

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this wind advisory went out at Apr 14, 4:26 AM CDT, 11 minutes earlier.

Area forecast discussion, Apr 14, 4:26 AM CDT, 11 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
426 AM CDT Sat Apr 14 2018

.DISCUSSION...
At 3 AM, low pressure was located over SW Missouri with a cold
front extending S-SW into central Texas. A weak low has developed
just east of CRP with a a weak meso-high and outflow boundary near
VCT. The pressure gradient has tightened significantly between the
meso-high and the low and winds have responded along the coast
gusting as high as 65 knots at PSX. There are more shra/tsra
developing over south central Texas and these will continue to
scoot NE and affect the area this morning. Precipitation will end
later this morning as the sfc front moves off the coast and the
upper level trough axis shifts east. Subsidence should kick in
this afternoon and skies are expected to clear around noon with
sunny skies expected by mid afternoon. The main issue once the
rain ends will be the wind. A tight pressure gradient is expected
in the wake of the front and wind profilers upstream show 40-50
knots at 2000 feet and some of this wind energy will mix to the
surface this afternoon. A Wind Advisory has been issued for parts
of the area today from 15-23z, mainly along the coast and parts of
the SW zones. Temperatures will trend much cooler today with high
temperatures only in the upper 60's to lower 70's. Rain overnight
should keep most ground fuels wet but fine fuels like grasses and
pine needles will dry quickly and the strong winds will create
some elevated fire weather concerns especially this afternoon as
RH values plummet.

Clear skies and dry air will allow for efficient radiational
cooling tonight. Winds will decouple inland and temperatures will
fall into the lower and middle 40's. It'll remain breezy near the
coast and a bit warmer.Sunday is looking fantastic as high
pressure extends from the central plains into the western Gulf.
Mild spring temperatures and low humidity values will make it a
great day for outdoor activities. A warm and dry day is also
expected on Monday as the surface high drifts east of the region.

The surface high will be east of the region Monday night and
onshore winds will return. RH values will begin to increase and
850 mb temperatures begin to warm. The flow aloft will become W-SW
in response to a short wave moving across the central plains.
There will be a bit more cloud cover on Tue/Wed as moisture
increases. Temps will also warm and mid 80's will be possible by
Wednesday as 850 temps warm. A weak cold front will cross the
region early Thursday and temps will trend slightly cooler for the
end of the week. Moisture looks to shallow for precipitation with
the Thursday front. 43

&&

.MARINE...
Strong northwesterly winds will continue behind a cold front that
has pushed off the coast this morning. Showers and thunderstorms can
be anticipated through early afternoon. These strong northwesterly
to northerly winds will continue through late Sunday. A Small Craft
Advisory is in effect through Sunday evening, and small craft should
continue to exercise caution in both Matagorda and Galveston Bay
through the weekend. Conditions improve early Monday as winds begin
to turn easterly and onshore flow returns Tuesday.

Hathaway

&&

.FIRE WEATHER...
Thunderstorms will transition to showers through the morning hours
and should begin to clear out by this afternoon. Moderate to strong
winds earlier this week resulted in localized grass fires, even with
high relative humidities in place across SE TX. Behind the cold
front which has pushed off the coast this morning, expect strong
northwesterly winds and low relative humidities in the upper 20s
to low 30s to prevail. Elevated fire weather concerns will persist
through the weekend. Dry conditions will continue into Sunday and
gusty northwest to north winds continue gradually diminish early
Monday.

Hathaway

&&

.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL)      68  41  69  45  80 /  10   0   0   0   0
Houston (IAH)              70  46  71  47  80 /  20   0   0   0   0
Galveston (GLS)            69  54  67  57  74 /  30   0   0   0   0

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Wind Advisory from 10 AM this morning to 6 PM CDT this evening
     for the following zones: Brazoria...Chambers...Fort Bend...
     Galveston...Harris...Jackson...Matagorda...Wharton.

GM...Small Craft Advisory until 8 PM CDT this evening for the
     following zones: Galveston Bay...Matagorda Bay.

     SMALL CRAFT SHOULD EXERCISE CAUTION until 4 AM CDT early this
     morning for the following zones: Coastal waters from
     Freeport to the Matagorda Ship Channel out 20 NM...Coastal
     waters from High Island to Freeport out 20 NM...Galveston
     Bay...Matagorda Bay.

     SMALL CRAFT SHOULD EXERCISE CAUTION from this evening through
     Sunday evening for the following zones: Galveston Bay...
     Matagorda Bay.

     Small Craft Advisory until 7 PM CDT Sunday for the following
     zones: Coastal waters from Freeport to the Matagorda Ship
     Channel out 20 NM...Coastal waters from High Island to
     Freeport out 20 NM.

     Small Craft Advisory until 7 PM CDT Sunday for the following
     zones: Waters from Freeport to the Matagorda Ship Channel
     from 20 to 60 NM...Waters from High Island to Freeport from
     20 to 60 NM.

&&

Discussion...43
Hazardous weather outlook, Apr 13, 4:02 PM CDT, 12 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Houston/Galveston TX
402 PM CDT Fri Apr 13 2018

TXZ200-210>214-226-227-235>238-142115-
Austin-Brazoria-Chambers-Colorado-Fort Bend-Galveston-Harris-
Jackson-Liberty-Matagorda-Waller-Wharton-
402 PM CDT Fri Apr 13 2018

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...This Afternoon and Tonight

Scattered showers will continue to develop the rest of this
afternoon and evening as an upper level disturbance moves across
the area and the dry line approaches from the west. A few of the
stronger storms could produce large hail or damaging winds.

A cold front will cross the area between 2 AM and 6 AM. Scattered
showers and thunderstorms will accompany the front and a few of the
stronger storms could produce large hail and damaging winds.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

GMZ330-335-350-355-370-375-142115-
Coastal waters from Freeport to the Matagorda Ship Channel out
20 NM-Coastal waters from High Island to Freeport out 20 NM-
Galveston Bay-Matagorda Bay-
Waters from Freeport to the Matagorda Ship Channel from 20 to
60 NM-Waters from High Island to Freeport from 20 to 60 NM-
402 PM CDT Fri Apr 13 2018

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...Tonight

Strong onshore winds will continue this evening and a Small Craft
Advisory is in effect for the offshore waters through midnight.
Mariners in small craft should exercise caution.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

A cold front will cross the coastal waters early Saturday. A
strong offshore flow will develop and additional Small Craft
Advisories will be required.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

TXZ163-164-176>179-195>199-142115-
Brazos-Burleson-Grimes-Houston-Madison-Montgomery-Polk-
San Jacinto-Trinity-Walker-Washington-
402 PM CDT Fri Apr 13 2018

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...This Afternoon and Tonight

Scattered showers will continue to develop the rest of this
afternoon and evening as an upper level disturbance moves across
the area and the dry line approaches from the west. A few of the
stronger storms could produce large hail or damaging winds.

A cold front will cross the area between midnight and 4 AM.
Additional showers and thunderstorms will accompany the front and
again, the stronger storms could produce large hail and damaging
winds.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

In the hours before

Special weather statement, Apr 14, 12:32 AM CDT, 4 hours 5 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1232 AM CDT SAT APR 14 2018

TXZ163-164-177>179-199-140615-
San Jacinto TX-Walker TX-Polk TX-Montgomery TX-Houston TX-Trinity TX-
1232 AM CDT SAT APR 14 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TRINITY...NORTH CENTRAL
MONTGOMERY...SAN JACINTO...SOUTHEASTERN HOUSTON...WESTERN POLK AND
SOUTHEASTERN WALKER COUNTIES UNTIL 115 AM CDT...

At 1231 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sebastopol to Woodloch. Movement was east
at 35 mph.

Winds in excess of 40 mph may be possible with these storms.

Locations impacted include...
Southeastern Huntsville, Livingston, Trinity, Onalaska, Corrigan,
Groveton, New Waverly, Coldspring, Point Blank, Riverside, Goodrich,
Seven Oaks, Sebastopol, Lake Livingston State Park, West Livingston,
Huntsville State Park, Leggett, Moscow, Oakhurst and Evergreen.

A Tornado Watch remains in effect until 600 AM CDT for southeastern
Texas.

LAT...LON 3112 9479 3111 9476 3053 9487 3049 9559
      3113 9534 3113 9479
TIME...MOT...LOC 0531Z 250DEG 33KT 3097 9524 3020 9540
Special weather statement, Apr 14, 12:53 AM CDT, 3 hours 44 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1253 AM CDT SAT APR 14 2018

TXZ210-213-214-226-227-235>238-140630-
Brazoria TX-Wharton TX-Chambers TX-Colorado TX-Jackson TX-
Galveston TX-Harris TX-Fort Bend TX-Matagorda TX-
1253 AM CDT SAT APR 14 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLORADO...
WHARTON...NORTHEASTERN JACKSON...NORTHWESTERN GALVESTON...FORT
BEND...WEST CENTRAL CHAMBERS...NORTHERN BRAZORIA...NORTHWESTERN
MATAGORDA AND SOUTHEASTERN HARRIS COUNTIES UNTIL 130 AM CDT...

At 1252 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Afton Oaks / River Oaks Area to near Beasley to
near Speaks. Movement was southeast at 40 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Pasadena, Pearland, League City, Sugar Land, southern Baytown,
Missouri City, Texas City, Friendswood, La Porte, Deer Park,
Rosenberg, Alvin, Dickinson, Stafford, South Houston, Bellaire, West
University Place, Santa Fe, Seabrook and Richmond.

LAT...LON 2934 9656 2938 9660 2954 9605 2984 9553
      2976 9508 2978 9510 2978 9508 2971 9502
      2970 9503 2975 9469 2966 9490 2967 9500
      2964 9502 2960 9498 2955 9502 2950 9494
      2935 9512 2891 9653 2919 9676
TIME...MOT...LOC 0552Z 275DEG 56KT 2976 9542 2954 9595 2932 9667
Special weather statement, Apr 14, 1:02 AM CDT, 3 hours 35 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
102 AM CDT SAT APR 14 2018

TXZ178-179-199-200-213-214-238-140645-
San Jacinto TX-Chambers TX-Liberty TX-Polk TX-Galveston TX-Harris TX-
Montgomery TX-
102 AM CDT SAT APR 14 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GALVESTON...EASTERN
MONTGOMERY...SOUTHEASTERN SAN JACINTO...CHAMBERS...LIBERTY...
SOUTHEASTERN POLK AND NORTHEASTERN HARRIS COUNTIES UNTIL 145 AM
CDT...

At 101 AM CDT, Doppler radar was tracking a line of showers and
thunderstorms along a line extending from Shepherd to Museum Park.
Movement was east southeast at 40 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Baytown, Liberty, Cleveland, Dayton, Beach City, Cloverleaf,
Kingwood, Highlands, Barrett, Channelview, Crosby, Mont Belvieu,
Shepherd, Anahuac, Roman Forest, Old River-Winfree, Ames, Daisetta,
Hardin and Plum Grove.

A Tornado Watch remains in effect until 600 AM CDT for southeastern
Texas.

LAT...LON 2949 9453 2952 9476 2953 9478 2954 9478
      2964 9470 2966 9470 2979 9473 2966 9492
      2978 9505 2973 9505 2981 9532 3052 9498
      3054 9455 3050 9454 3049 9473 3011 9460
      3011 9444 2989 9444 2989 9436 2956 9435
TIME...MOT...LOC 0601Z 254DEG 33KT 3051 9498 2973 9538
Special weather statement, Apr 14, 1:34 AM CDT, 3 hours 3 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
134 AM CDT SAT APR 14 2018

TXZ213-226-227-235>238-140730-
Brazoria TX-Wharton TX-Jackson TX-Galveston TX-Harris TX-
Fort Bend TX-Matagorda TX-
134 AM CDT SAT APR 14 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WHARTON...JACKSON...
GALVESTON...SOUTHEASTERN FORT BEND...BRAZORIA...MATAGORDA AND
SOUTHEASTERN HARRIS COUNTIES UNTIL 230 AM CDT...

At 134 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Houston Ship Channel to 7 miles southwest of
Brazos Bend State Park to near Boling-Iago to near Inez. Movement was
south at 30 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Pasadena, Pearland, League City, southeastern Missouri City, Texas
City, Matagorda, Friendswood, La Porte, Deer Park, Lake Jackson,
Alvin, Angleton, Dickinson, Bay City, South Houston, La Marque, Santa
Fe, Freeport, Seabrook and El Campo.

LAT...LON 2865 9598 2866 9599 2858 9622 2875 9617
      2875 9623 2871 9665 2893 9680 2975 9511
      2968 9498 2949 9491 2930 9490 2921 9520
      2921 9518 2920 9516 2886 9538 2887 9539
      2850 9620 2850 9622
TIME...MOT...LOC 0634Z 022DEG 27KT 2975 9510 2931 9573 2922 9600 2893
9675
Local storm report, Apr 14, 2:20 AM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
220 AM CDT SAT APR 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0216 AM     MARINE TSTM WIND 12 SW WEEDHAVEN         28.58N  96.57W
04/14/2018  M45 MPH          GMZ330             TX   MESONET

            A WIND MEASUREMENT OF 32 GUST 39 KTS AT ALAMO BEACH AT
            2:07 AM.

&&

EVENT NUMBER HGX1800081

NH
Special weather statement, Apr 14, 4:16 AM CDT, 21 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
416 AM CDT SAT APR 14 2018

TXZ226-227-236-237-141000-
Brazoria TX-Wharton TX-Fort Bend TX-Matagorda TX-
416 AM CDT SAT APR 14 2018

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL WHARTON...
SOUTHEASTERN FORT BEND...NORTHWESTERN BRAZORIA AND NORTH CENTRAL
MATAGORDA COUNTIES UNTIL 500 AM CDT...

At 415 AM CDT, Doppler radar was tracking a strong thunderstorm near
Boling-Iago, or 10 miles southeast of Wharton, moving northeast at 55
mph.

Winds in excess of 40 mph and pea size hail will be possible with
this storm.

Locations impacted include...
Southeastern Sugar Land, Missouri City, southeastern Rosenberg,
Alvin, southwestern Manvel, First Colony, Fresno, Needville, Arcola,
Iowa Colony, Fairchilds, Bonney, Thompsons, Greatwood, Sienna
Plantation, Brazos Bend State Park, Boling-Iago, Fifth Street, Juliff
and Damon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2910 9597 2924 9611 2962 9559 2939 9527
TIME...MOT...LOC 0915Z 235DEG 47KT 2921 9598

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 9:22 PM CDTSmall Craft AdvisoryHGX42 hr
Apr 13, 10:57 PM CDTSpecial Weather StatementHGXBrazos, Grimes, Houston, Madison, Trinity, Walker48 min
Apr 13, 11:02 PM CDTSpecial Weather StatementHGXBurleson, Washington43 min
Apr 13, 11:15 PM CDTSpecial Weather StatementHGXHouston30 min
Apr 13, 11:54 PM CDTSpecial Weather StatementHGXPolk, San Jacinto36 min
Apr 14, 12:16 AM CDTSpecial Weather StatementHGXHarris, Montgomery44 min
Apr 14, 12:32 AM CDTSpecial Weather StatementHGXPolk, San Jacinto, Trinity43 min
Apr 14, 12:53 AM CDTSpecial Weather StatementHGXFort Bend, Wharton37 min
Apr 14, 12:55 AM CDTSpecial Marine WarningHGX65 min
Apr 14, 1:02 AM CDTSpecial Weather StatementHGXChambers, Liberty43 min
Apr 14, 1:34 AM CDTSpecial Weather StatementHGXBrazoria, Jackson, Matagorda56 min
Apr 14, 1:38 AM CDTSpecial Marine WarningHGX112 min
Apr 14, 1:49 AM CDTSpecial Marine WarningHGX116 min
Apr 14, 2:31 AM CDTSpecial Marine WarningHGX119 min
Apr 14, 3:17 AM CDTSpecial Marine WarningHGX118 min
Apr 14, 4:16 AM CDTSpecial Weather StatementHGXFort Bend44 min
Apr 14, 8:17 AM CDTSpecial Weather StatementHGXMatagorda28 min
Apr 14, 8:49 AM CDTSpecial Weather StatementHGXMatagorda26 min
Apr 14, 9:04 AM CDTSpecial Marine WarningHGX41 min
Apr 14, 9:19 AM CDTSpecial Weather StatementHGXMatagorda26 min
Apr 14, 10:13 AM CDTSpecial Weather StatementHGXHarris32 min
Apr 14, 10:15 AM CDTSpecial Weather StatementHGXHarris30 min
Apr 14, 11:34 AM CDTSpecial Weather StatementHGXFort Bend26 min

Nearby

Wind Advisories in Texas, 2018Every wind advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.